# SDR YENA2021110100733

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 65,412 hours, 23,479 cycles
- System (JASC): 3140 · Central Computers
- Part: Cvr
- Part number: DK12090
- Part serial: AT109528
- Condition: Failed
- Location: 1rk
- Part time: 2,163 hours, 864 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT MCO-MZJ. CVR ULB REQ R/R AFTER FAILED OPS TEST ; R/R ULB ON CVR IAW AMM 23-71-35 OPS CKS PASSED
